Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2309  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2012  |  Volume : 57  |  Issue : 3  |  Page : 230-232

Erythema multiforme following application of hair dye


1 Department of Dermatology, Bankura Sammilani Medical College, West Bengal, India
2 Department of Dermatology, J.N.M.C. Sawangi, Wardha, Maharashtra, India
3 Department of Pathology, Bankura Sammilani Medical College, West Bengal, India

Correspondence Address:
Sankha Koley
Subhankar Sarani, Bankura - 722 101, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.96209

Rights and Permissions

Erythema multiforme (EM) is an acute mucocutaneous hypersensitivity reaction with varying degrees of blistering and ulceration. Common causes of EM are herpes simplex virus infection, mycoplasma infection, drug hypersensitivity, vaccination and drug-virus interaction. EM induced by contact dermatitis is rare. Paraphenylene diamine, a common ingredient in many hair dyes, is well known to produce allergic contact dermatitis. We report a 35-year-old lady presenting with EM following severe contact dermatitis to hair dye. So far as we know, this is the first report from India describing EM following contact dermatitis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4476    
    Printed93    
    Emailed2    
    PDF Downloaded103    
    Comments [Add]    
    Cited by others 2    

Recommend this journal